Management Of Acne

Management of acne is by a multi-pronged approach involving a proper skin cleansing regimen, topical application of creams and taking antibiotics orally. The idea is to treat existing lesions as well as prevent the formation of new ones.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Kindly give instructions to use Nicotinamide gel.

Query: Hi doctor, I have the acne problem. My doctor prescribed me to use Nicotinamide gel. Should I wash my face immediately after using Nicotinamide gel? Please explain.  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello,Welcome to icliniq.com.It is recommended that you use Nicotinamide gel twice each day. If your skin becomes irritated or dry, then you can reduce the number of times, and you use it to once daily, or even on alternate days only.The general point is that you should apply the gel to all of the a...  Read Full »

I have non-healing pimples. What can they be?

Query: Hi doctor, I am a 23 year old male. What seemed as a common pimple to me some months ago is causing me a great problem now. I had a few pimples on my face around 4-5 months back. I remember trying to put pressure on them and I messed it up. I had pimples all over my face. Then, I consulted a doctor ...  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I had a look at your photographs (attachment removed to protect patient identity). You are currently having acne grade 3. In my opinion the best treatment for your acne would be a mild cleanser like Epiduo-OTC (combination of Adapalene and Benzoyl peroxide) face wash....  Read Full »

I am suffering from back acne.Kindly suggest remedy.

Query: Hello doctor, I am suffering from back acne. It is all over my back. It is like red pimple marks and black spots. Kindly suggest me ointment and soap or any medication which will help me get rid of acne completely.  Read Full »


Dr. Charu Bansal

Dermatologist, Cosmetologist

Answer: Hello, Welcome to icliniq.com. I have read your query. I understand your concern. Acne on the back have mainly two differentials: Truncal acne, which is caused by Propionibacterium acnes. These are pimples which are spread to involve the back. The rash is pleomorphic and usually non itchy. Pityrospo...  Read Full »

Without medicine or gel, how to get a permanent solution for acne?

Query: Hello doctor, I am a 23 year old male. My problem is acne. I am getting red whitehead with pus. I was taking Isotretinoin 20 mg for 1.6 years. When I was on Isotretinoin, I did not get even a single acne. After two weeks of stopping Isotretinoin, I had a sudden breakout. My skin is very oily, and I ...  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. First of all, if you have an acne prone skin, then it is impossible to have a clear skin without any topical and oral intervention. Since you have taken more than a year of Isotretinoin 20 mg daily, I would not advise repeating that at the moment. I suggest you Doxy 10...  Read Full »

What is the treatment for pus filled acne?

Query: Hello doctor, I am having acne on my cheeks for the past one month. I have red and pus filled acne. Redness is more in the cheeks area. I used Clindamycin gel and the pimple size reduced. But, pimples did not go away and also spreading nearby. I have used Benzoyl peroxide too, but no improvement. I ...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachments removed to protect patient identity) and do understand your concern.  Read Full »

My face has broken out worse than before. Please help.

Query: Hello doctor, I am an 18 year old female. My face is heavily broken out worse than ever before with patches of flaking and peeling of skin over the oily areas. I have had acne since the age of 9, and have had psoriasis since I was 7 which tends to appear on my face during winter and on the rest of ...  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have gone through your query and I have viewed the image (attachment removed to protect patient identity). You have inflammatory acne (moderate to severe grade). The flakiness over the oily skin zone is perhaps due to associated seborrheic dermatitis or sebopsoria...  Read Full »

Will combined oral contraceptive pills help treat acne and female pattern hair loss?

Query: Hello doctor, I am a 38 year old female, and I am currently taking Tetracycline tablets 500 mg, twice a day for my adult acne. I have been taking them since last year. Previous to this, and sometimes still, I use Duac 10 mg or 50 mg topically. I used this on my back and face for about a year before ...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You have been on Tetracycline for quite a long time. There are other options also like you said oral Isotretinoin, which gives very good result in patients with acne. But if the patient is on this medication, then it is advised to avoid pregnancy. At least there shoul...  Read Full »

I underwent skin peeling treatment for acne but it was of no help. What to do?

Query: Hello Doctor, I am a 26 year old female (height-5'3'' & weight-57kg). I underwent skin peeling treatment for acne. And I am taking tablet Azee 500mg thrice a week. But, acne is still persistent. Kindly help me with this situation.  Read Full »


Dr. Vasanthi Senthil

Dermatologist

Answer: Hi, Welcome to icliniq.com. Take tablet Ascazin 1---0---0 x 15 days. Wash your face thrice a day. Apply DERIVA-C gel over the acne lesions. Take hair wash thrice a week. Do not oil your hair.  Consult a dermatologist online after 15 days for further follow up --> https://www.icliniq.com/ask-a-d...  Read Full »

My skin is photodamaged and wrinkled. Why?

Query: Hello doctor, Can I use Adapalene, Clindamycin and Acedapsone in combination for acne vulgaris? Currently I am on the latter two and Isotretinoin capsules and also taking an antibiotic known as Azithromycin. My skin is also photodamaged and wrinkled. Kindly guide.  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Yes, you can use all of that. Isotretinoin, Adapalene and Benzoyl peroxide (BPO) can irritate your skin a lot. My advise is to continue it only till your acne comes down a bit, but then continue only with Clindamycin. For photodamaged skin both Isotretinoin and topical...  Read Full »

What can be done for dark spots due to pimple?

Query: Hello doctor,I had a pimple that was huge and it busted with puss and left a dark spot on my face. What should I do to heal and get rid of the dark spots?  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Your history is suggestive of post-inflammatory hyperpigmentation. To prevent further darkening, make sure you use good non-comedogenic sunscreen with SPF 50. To improve the dark spot, you can use topical Kojic acid cream, apply to the dark spot at night. For more info...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.